# SDR CA061031002

- Difficulty date: October 27, 2006
- Submitted: December 4, 2006
- Operation: General aviation
- Make and model: Cessna 172N
- Aircraft time: 14,689 hours
- Engine: Lyc O320D2J
- Propeller: Mcauly 1C160DTM
- System (JASC): 6114 · Propeller Hub Section
- Part: Bulkhead
- Part number: 05503214
- Condition: Cracked
- Location: Spinner
- Part time: 77 hours
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) BULKHEAD WAS INSTALLED IAW CESSNA SK172-156A INSTRUCTIONS. BULKHEAD HAS CRACKS CURVING AROUND BOLT HOLES ABOUT HALF INCH AWAY FROM THE HOLE EDGE AT THE INNER BEND RADIUS.  NOTE: THIS IS THE FOURTH OR FIFTH IDENTICALLY CRACKED BULK HEAD FOUND ON AS MANY OTHER 172 A/C IN THE PAST THREE OR SO MONTHS AT OUR FACILITY. CESSNA IS GIVING US WARRANTY FOR THE PARTS BUT NO CORRECTIVE ACTION HAS COME FORWARD AS YET. (TC# 20061031002)
